Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been suffering from diabetes for quite some time now. For most of this period I was able to control my blood glucose levels with the help of drugs and a sensible diet. But some time ago my doctor has put me on Lantus. It has worked fine, but now the doctor wants me to use Novolog with Lantus. What does this mean? Is my condition getting worse?

Loading...

Hi, when it comes to your health you have every right to worry. And you should discuss your worries with your doctor. I will try to tell you from little experience I have with my mother about the use of Novolog with Lantus. Both of the medicines are basically insulin. Since you have started using them recently, it definitely means your pancreas has started to produce insufficient amounts of insulin and that the drugs cannot longer help you. This is why you have to use synthetic insulin. My mother was also very concerned when her doctor started her on this therapy. She thought that her life was over. But, this combination is really helping her. She also uses Lantus in the evenings and Novolog before the meals. At the beginning she had trouble adjusting the dosage with the number of carbs she was taking with the meals. Her glucose levels were so unpredictable at this period. But, with the help of her doctor and after she got used to the new regime her levels were pretty normal. She is still on this therapy and she is feeling ok. So dont be scared, I am sure you will feel just fine as soon as you get used to the new therapy. The most important thing is that you and your doctor figure out what will be the best combination of Novolog and Lantus for you.
Reply

Loading...